Tinnitus is a phantom noise; a ringing, buzzing, roaring, clicking, or hissing without any outside source. It is frequently caused by damage to the ear from noise, but can also be caused by ear infections, certain drugs, high blood. Professionals now recommend against the use of cotton swabs for removing earwax. Washing out your ear with water will help, but if your wax is so severe that it is causing Tinnitus, consider visiting the doctor for a professional treatment. High salt intake can raise blood pressure, causing tinnitus and hypertension. The following method may reduce the ringing in your ears, suggests Dr. I also hope someone will try it and give me feedback, if it works who knows we might be on to something here! I sleep to escape the never ending hissing. Lead researcher Dr Martine Hamann said: ‘We need to know the implications of acoustic over-exposure, not only in terms of hearing loss but also what’s happening in the brain and central nervous system.
I had the prob before Statins and don’t know if Statins make it worse. I never had tinnitus until my last few months on zocor. That was two and a half years ago and my ears are ringing right now. Now we have the lighting bug! It causes tinnitus in perhaps 1 or more of the people taking it. You now know that your ears are particularly sensitive to Citalopram, so this drug is not a good one for you to take in the future, as you will likely get even louder tinnitus if you do. I just started a 10 day course and had ringing in the ears as a side effect. I always assumed that it was self inflicted and would never go away but now I have a small amount of hope.